# SDR SWIA200311790

- Difficulty date: February 16, 2003
- Submitted: February 25, 2003
- Operation: Air carrier
- Aircraft: N214SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120280
- Aircraft time: 24,661 hours, 32,344 cycles
- Engine: Pwa PW118A
- System (JASC): 2797 · Flight Control System Wiring
- Part: Connector
- Condition: Contaminated
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT ON FLAP RETRACTION ON TAKEOFF, OUTBOARD FLAPS.  RETURNED TO SLC.  INSPECTED OUTBOARD FLAPS CONNECTORS, FOUND GLYCOL IN LEFT OUTBOARD CONNECTOR.  CLEANED LEFT OUTBOARD CONNECTOR AND RAN FLAPS 10 CYCLES.  OPS CHECK GOOD.  NO FAULTS AT THIS TIME.
